| Catalog Number |
21-7301-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the reservoir cassette has holes in the ends of the red caps, resulted in product leakage and loss of sterility.The issue was identified post compounding and charging of the units.There was no patient involvement.Therefore, no patient harm was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.